Thursday, January 24, 2008

Side Effects SUCK

Ok, so normally I don't complain about side effects because I figure I'll be fine and get over it but...

The side effects of the Metformin suck. It seems that every time I eat I end up not feeling so great. I've been more tired, just fuzzy-headed really ever since I started taking it. Not to mention it's panache for causing "GI upset" while at work. So...I've changed the schedule of taking them in the morning and evening to taking it in the afternoon and evening. I mean it's only 500mg 2x daily but still...it's wreaking havoc on my insides.

Besides that the minocycline that I am on for my skin issues is also known to cause "GI upset" so I am two for three on the prescription meds for that. W00T! :/

In cycle news I am back to charting (you know just to see what the hell is going on, am I ovulating, am I not) so today is CD6 and so far so good. I am still bleeding but not bad (and as I type this I am sure to have to rush off to the bathroom because nothing is ever that simple for me). I hope (finger crossed) that I won't be bringing feminine products to Disney with us this weekend. It's bad enough I may be in the bathroom every 25 minutes with the GI distress from the medications.

With 38lbs lost and several more to go (like 40 or so) I am at least hoping the Metformin will help me lose a bit of weight. Obviously Ray and I are not waiting (haha) for me to get down to my WW goal weight before trying to get pregnant. If it happens this month (ha wouldn't that be funny?) that would be great, if not I'll keep working on the weight and my health with the doctor.

3 comments:

Melissa said...

I hope the nasty side effects will go away as you get used to the medicine! I know I had the same problem on the birth control I'm on when I first started (GI troubles) but luckily it cleared up after three weeks or so.

Alicia said...

FINALLY. It all makes sense now! geez. I'm glad you got away from the wacko doctor. I hope all goes well for you this month and you O.

Amaranth said...

People should read this.